MAUDE Adverse Event Report: COOPERSURGICAL, INC. MARA CONSOLE; WATER VAPOUR ENDOMETRIAL-ABLATION CONTROL UNIT

COOPERSURGICAL, INC. MARA CONSOLE; WATER VAPOUR ENDOMETRIAL-ABLATION CONTROL UNIT
Model Number GEN-16-050
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while preparing to perform an ablation procedure, an alert advised to disconnect the vapor probe from the cartridge to allow the self test to proceed.The green light was not on inside the syringe, they reinserted several times and it did not illuminate.They disconnected and reconnected cartridge and got the same alert.The unit was powered off and went through the steps again.This time the green was on inside the syringe on top of console.They made it to the screen to begin probe self test and received alert: 564 hardware error.It could not be cleared.Patient was already under general anesthesia and no ablation could be done.No additional information is available.(b)(4).
 
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Updated: b4, d9, g3, g6, h1, h2, h3, h4, h6, h7, h11.Distribution history: unit was purchased 04-apr-2023, manufactured under d103670, updated 01-oct-2024 under production rework order (b)(4) and sold 10/16/2024.Manufacturing record review: the gen-16-050 product line is not currently online.Units sold were acquired for finished goods items now sold from csi's distribution center.The dhr provided did not reveal anomalies.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint condition.Complaints mentioning use of anesthesia were not confirmed.Complaints noting code 564 were not confirmed either.Product receipt: this unit was received at csi on 1/16/2025.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found to function properly.Service history record: no additional service history records found for this unit.Root cause: as the unit functioned free of defects a root cause is not applicable.The warning error was not duplicated.Based on the problem description, the issue is being attributed to user error.If the customer had not locked in the syringe, it is possible to have caused their unit to fault.Similarly, if they already had the probe connected the self-test would not function correctly.There is a self-test without a probe and another when the probe is connected.Although the error code was not produced at csi it is possible a combination or errors was a factor in producing the error code by the end user.The unit was evaluated and found to function free of defects three times.Two with service and repair and one more with engineering.A new unit was provided to the customer when the rma was created for this unit.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information.

Brand Name
MARA CONSOLE
Common Device Name
WATER VAPOUR ENDOMETRIAL-ABLATION CONTROL UNIT
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key21199677
Report Number1216677-2025-00003
Device Sequence Number7560185
Product Code MNB
UDI-Device Identifier00888937026870
UDI-Public(01)00888937026870
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEN-16-050
Device Catalogue NumberGEN-16-050
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale